About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 853127, 9 pages
http://dx.doi.org/10.1155/2013/853127
Research Article

Analytical Solutions of the Space-Time Fractional Derivative of Advection Dispersion Equation

1Institute for Groundwater Studies, University of the Free State, P.O. Box 399, Bloemfontein, South Africa
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, P.O. Box 43400, Serdang, Selangor, Malaysia

Received 24 January 2013; Accepted 1 March 2013

Academic Editor: Guo-Cheng Wu

Copyright © 2013 Abdon Atangana and Adem Kilicman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and Adem Kilicman, “Analytical Solutions of the Space-Time Fractional Derivative of Advection Dispersion Equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 853127, 9 pages, 2013. doi:10.1155/2013/853127